# SDR 04FDEA02939

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Part time: 46,605 hours, 69,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP INBOARD MOST FORWARD TOP ROLLER IS WORN.  REMOVED AND REPLACED RIGHT WING INBOARD FLAP INBOARD TRACK MOST FORWARD TOP ROLLER I/A/W DC10-10 MAINTENANCE MANUAL 20-50-02-2 AND EA 8-5750-81490.  REFERENCE NON-ROUTINE NR N00776.
